# SDR UIEA2020041000728

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,852 hours, 20,073 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129108
- Part serial: 1868
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYSTEM INOP( TRANSFERRED TO MDDR #126873 IAW DDG 34-43-02, CAT 'C'.  REF LP 1167014: REPLACED WX RADAR CONTROL PANEL IAW AMM 34-43-02. CKS GOOD. CLOSED MDDR 126873.  )
